Cookies

We use cookies to ensure that we give you the best experience on our website. By continuing to browse this repository, you give consent for essential cookies to be used. You can read more about our Privacy and Cookie Policy.


Durham Research Online
You are in:

Stability criteria for controlled queueing systems.

MacPhee, I. M. and Müller, L. J. (2006) 'Stability criteria for controlled queueing systems.', Queueing systems : theory and applications., 52 (3). pp. 215-229.

Abstract

We give an almost complete classification of ergodicity and transience conditions for a general multi-queue system with the following features: arrivals form Poisson streams and there are various routing schemes for allocating arrivals to queues; the servers can be configured in a variety of ways; completed jobs can feed back into the system; the exponential service times and feedback probabilities depend upon the configuration of the servers (this model includes some types of multi-class queueing system); switching between service regimes is instantaneous. Several different levels of control of the service regimes are considered. Our results for the N-queue system require randomisation of service configurations but we have studied the two queue system in situations where there is less control. We use the semi-martingale methods described in Fayolle, Malyshev and Menshikov [3] and our results generalise Kurkova [8] and complement Foley and McDonald [4] and [5].

Item Type:Article
Additional Information:
Keywords:Queueing network, Control, Ergodicity, Transience.
Full text:Full text not available from this repository.
Publisher Web site:http://dx.doi.org/10.1007/s11134-006-5555-x
Record Created:01 May 2007
Last Modified:08 Apr 2009 16:30

Social bookmarking: del.icio.usConnoteaBibSonomyCiteULikeFacebookTwitterExport: EndNote, Zotero | BibTex
Usage statisticsLook up in GoogleScholar | Find in a UK Library